Malaysian Journal of Computer Science (ISSN 0127-9084)
Indexing Page
Visit the official web site at http://ejum.fsktm.um.edu.my

Article Information
Title:Generation of Binary Trees in B-Order From (0-1) Sequences
Auhtor(s): Hayadeh Ahrabian,Abbas Nowzari-Dalini,
Journal:Malaysian Journal of Computer Science (ISSN 0127-9084)
Volume:17, No 1
Year:2004
Keywords:Binary trees, B-order, 0-1 Sequences, Recursion
Abstract:An efficient recursive algorithm has been developed to generate binary trees in B-order from 0-1 sequences. The generation algorithm produces each tree in constant average time O(1). The ranking and unranking algorithms with O(n) time complexity are also presented.
File:Download

Volume Listing